Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
156 Doctors are Online

Taking Omeprazole for nervous stomach. Have stomach ache, fluid around ankles. Cause?

I am a healthy 38 year old. I am taking omeprazole magnesium 20mg to help settle a nervous stomach . I have been on them since December 2012. I have tried to get off of them but am unable to as my stomach still aches. Now I am experiencing fluid around my ankles but only my left one more than my right one. (not alot of fluid but enough to notice) Would this medication cause this?
Asked On : Thu, 21 Mar 2013
Answers:  1 Views:  152
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response
Hi ,lower limb edema can be a side effect form omeprazole although it is a rare thing to happen,also the edema or the swelling around the ankles should go in a few days after stopping the tablet.Try stopping it for few days and if edema does not subside you need to go through physical examination and some blood test to reveal the source of this edema.
Answered: Fri, 22 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor